Page 2 of 2 FirstFirst 12
Results 19 to 29 of 29

Thread: Pregnyl, pregnancy symptoms.

  1. #19

    Default

    Thanks Lenny. I will flip over to the other forum, thanks for the info.
    I had my blood results back yesterday and it was a negative. Very bummed out!

  2. #20

    Join Date
    Dec 2006
    Location
    Smidgen-ville
    Posts
    3,736

    Default

    I am sorry to hear that Ant. If you need support and help, I know you will find lots of it here on Bellybelly.
    Good luck with your TTC journey.

  3. #21

    Default

    I was looking for an answer to the Pregnyl question and found this on another question site:

    Q: Can I use an HPT if I had an hCG injection (such as
    Profasi, Pregnyl or Novarel)?

    A: You can, but you should wait 7-14 days after your
    last injection before the shot is out of your system.
    If you test too soon, you might get a false positive.
    Wait 14 days after a 10,000 IU injection, 10 days
    after a 5,000 IU injection, or 7 days after a 2,500 IU
    injection.

    I went through the false positive cycle previously and it was pretty devastating.
    Then I was using pregnyl every 3 days, but this time I haven't had one for over a week.

    Ant, I get similar symptoms to you. I am sooooo tired, really sore (.)(.)'s and all of a sudden hunger. Must just be from the extra hormones flowing through our bodies. Unfortunately it can be from a real pregnancy (I was 2ce before but m/c'd) or from what the clinics give us to take. Frustrating to not be able to count on any particular signs!

    Still have the dilemma - should I go try a HPT?!?
    Last edited by Lenny; October 21st, 2009 at 12:56 PM. Reason: Link Removed

  4. #22

    Default

    Hi Ladies,

    I know this post is darn old but i was wondering can you get pregnyl 5000 shot and not get pregnant in that cycle that you gotten the shot to make you ovulate?

    This month is my first month DR gave me Pregnyl shot on CD 15 where my follicles are good size. He gave me that to ovulate and was told to have DTD 2 days before which is sat sun and also on that day of the shot which is on monday. I so worried this method would be a failure so was wondering if any of u expert can give me some advice.

  5. #23

    Join Date
    Jun 2010
    Location
    District Twelve
    Posts
    8,425

    Default

    Sam,
    There is no guarantee that you will get pregnant after a pregnyl injection.
    All it does is ensure you ovulate. It does not ensure pregnancy - even with timed intercourse.

    Good luck!

  6. #24

    Default

    Hi Nothing2Lose,

    Right sorry i mean how accurate it will make you ovulate. Have you ever heard anyone taking the shot and not ovulate?

  7. #25

    Join Date
    Sep 2007
    Location
    Brisbane
    Posts
    5,729

    Default

    Quote Originally Posted by SamKeat View Post
    Hi Ladies,

    I know this post is darn old but i was wondering can you get pregnyl 5000 shot and not get pregnant in that cycle that you gotten the shot to make you ovulate?

    This month is my first month DR gave me Pregnyl shot on CD 15 where my follicles are good size. He gave me that to ovulate and was told to have DTD 2 days before which is sat sun and also on that day of the shot which is on monday. I so worried this method would be a failure so was wondering if any of u expert can give me some advice.
    No it doesn't make you a failure at all! Statistically you only have a 20% chance of pregnancy each month even when everything is perfect, so getting a BFN from an OI/TSI cycle where you used a trigger injection doesn't make you a failure, and doesn't mean something is necessarily wrong. Welcome to the hard world of IF treatments . I hope it works for you soon.

  8. #26

    Join Date
    Jun 2010
    Location
    District Twelve
    Posts
    8,425

    Default

    I have not heard of someone having a pregnyl injection and not ovulating.

  9. #27

    Default

    Hi. I have done oi with tsi and a pregynl shot. Blood tests indicated that I did infact ovulate however we didn't get pregnant. Hope it all goes well.

  10. #28

    Join Date
    Oct 2012
    Location
    Chelsea, Victoria
    Posts
    21

    Default

    Quote Originally Posted by nitzerette View Post
    I was looking for an answer to the Pregnyl question and found this on another question site:

    Q: Can I use an HPT if I had an hCG injection (such as
    Profasi, Pregnyl or Novarel)?

    A: You can, but you should wait 7-14 days after your
    last injection before the shot is out of your system.
    If you test too soon, you might get a false positive.
    Wait 14 days after a 10,000 IU injection, 10 days
    after a 5,000 IU injection, or 7 days after a 2,500 IU
    injection.

    I went through the false positive cycle previously and it was pretty devastating.
    Then I was using pregnyl every 3 days, but this time I haven't had one for over a week.

    Ant, I get similar symptoms to you. I am sooooo tired, really sore (.)(.)'s and all of a sudden hunger. Must just be from the extra hormones flowing through our bodies. Unfortunately it can be from a real pregnancy (I was 2ce before but m/c'd) or from what the clinics give us to take. Frustrating to not be able to count on any particular signs!

    Still have the dilemma - should I go try a HPT?!?
    What about a 1500 shot? I can't seem to find an answer for that one

  11. #29

    Default

    This was a really useful post, thanks a lot!!!


Page 2 of 2 FirstFirst 12

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •